Fast solvers of generalized airfoil equation of index 1

G. Vainikko

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publication11th Conference on Problems and Methods in Mathematical Physics
Pages498-516
Volume121
Publication statusPublished - 2001
MoE publication typeA3 Part of a book or another research book

Publication series

NameOperator theory: Advances and Applications

Keywords

  • airfoil equation
  • conjugare gradient methods
  • fast solvers
  • fully discrete collocation method
  • periodization

Cite this

Vainikko, G. (2001). Fast solvers of generalized airfoil equation of index 1. In 11th Conference on Problems and Methods in Mathematical Physics (Vol. 121, pp. 498-516). (Operator theory: Advances and Applications).